A 22-year-old member asked:
i have what i believe is known as hematochezia i was recently taking hcg drops for weight loss but as of dec 9 2012 i stoppd for maintenance phase and my stools hardened and became harder to pass and when i do have a bowel movement there is dark red blood
2 doctor answers
Dr. Rupesh Parikh answered
25 years experience Medical Oncology
Could be: Hemmroids seem likely. Rec a stool softener and if symptoms persist seek out a GI md to do a colono to eval.
Answered on Jun 10, 2014
Dr. Emil Shakov answered
16 years experience Aesthetic Medicine
It happens: First off the drops are worthless and do not work. You need to have the diet administered by a qualified physician, injectable hcg, and strict 500 calorie diet. When on the proper diet it is typical to have a bm every 3-4 days, you must drink plenty of water. When you do the wrong diet and take bogus drops you will get constipation which will irritate rectum/anus and cause blood in stools.
Answered on Nov 29, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!